Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 28, Issue 2

Issues

Ring class invariants over imaginary quadratic fields

Ick Sun Eum / Ja Kyung Koo / Dong Hwa Shin
  • Department of Mathematics, Hankuk University of Foreign Studies, Yongin-si, Gyeonggi-do 449-791, Republic of Korea
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-09-09 | DOI: https://doi.org/10.1515/forum-2014-0007

Abstract

We give some explicit conditions under which the singular values of Δ-quotients generate ring class fields over imaginary quadratic fields.

Keywords: Class field theory; complex multiplication; elliptic and modular units

MSC: 11G16; 11F03; 11G15; 11R37

About the article

Received: 2014-01-15

Revised: 2014-06-30

Published Online: 2014-09-09

Published in Print: 2016-03-01


Funding Source: NRF of Korea

Award identifier / Grant number: 2014001824

Funding Source: Hankuk University of Foreign Studies

Award identifier / Grant number: Research Fund of 2014


Citation Information: Forum Mathematicum, Volume 28, Issue 2, Pages 201–217, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0007.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ja Kyung Koo, Dong Hwa Shin, and Dong Sung Yoon
Journal of Number Theory, 2016, Volume 167, Page 74

Comments (0)

Please log in or register to comment.
Log in